Potential Method in the Limit Problems for the Processes with Independent Increments
Abstract
We propose a new approach to the application of the Korolyuk potential method for the investigation of limit functionals for processes with independent increments. The formulas for the joint distribution of functionals related to crossing a level by the process are obtained and their asymptotic analysis is performed. The possibility of crossing a level by the process in a continuous way is also investigated.Downloads
Published
25.08.2015
Issue
Section
Research articles
How to Cite
Bratiichuk, N. S. “Potential Method in the Limit Problems for the Processes With Independent Increments”. Ukrains’kyi Matematychnyi Zhurnal, vol. 67, no. 8, Aug. 2015, pp. 1019-2, https://umj.imath.kiev.ua/index.php/umj/article/view/2042.